You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Shuffling Cards and Stopping Times
David Aldous and Persi Diaconis
The American Mathematical Monthly
Vol. 93, No. 5 (May, 1986), pp. 333-348
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2323590
Page Count: 16
You can always find the topics here!Topics: Random walk, Stopping distances, Markov chains, Statistics, Mathematical problems, Probability distributions, Integers, Mathematical permutation, Bridges
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 1986 Mathematical Association of America